# SDR SWAA2022020490103

- Difficulty date: December 2, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7722B
- Make and model: Boeing 737-76N
- Aircraft serial: 32668
- Aircraft time: 39,013 hours, 18,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE STA 540 LBL 2; FLOOR PANEL BREAK IS CRACKED AT I/B END. / PASENGER CABIN FLOOR STRUCTURE STA 540-BL-0-TO LBL 25; REMOVED AND REPLACED PANLE BREAK SI 7530908 MPN-143A5240-35 ATAG WN6137; IAW AIPC 53-42-11-66 PAGES 17 & 20 OF 23 AND BOEING DWG 143A0060.
